# SDR KCSA061417

- Difficulty date: October 11, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N709CK
- Make and model: Boeing 747132
- Aircraft serial: 20247
- Aircraft time: 98,520 hours, 27,910 cycles
- Engine: Pwa JT9D7A
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BILGE FUSELAGE FRAME IS CRACKED AT FLOOR LEVEL STA. 1680, LBL 62.
